Catalog Home Page

Publications: Okada, Susumu

Stats for Okada, Susumu
Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 3.

Journal Article

Jefferies, B. and Okada, S. (1989) Archimedes integrals and conuclear spaces. Journal of the Australian Mathematical Society, 47 (01). pp. 22-31.

Okada, S. and Okazaki, Y. (1988) Injective absolutely summing operators. Mathematical Proceedings of the Cambridge Philosophical Society, 103 (03). pp. 497-502.

Okada, S. (1988) Spectra of Scalar-Type spectral operators and schauder decompositions. Mathematische Nachrichten, 139 (1). pp. 167-174.

This list was generated on Thu Mar 21 21:57:55 2019 UTC.